Yaz

iVillage Member
Registered: 01-04-2006
Yaz
1
Sun, 10-11-2009 - 4:07am
Hello everyone I have a question I started taking Yaz on Sept 20th which is a sunday and the first day I started my period. Me and My SO had intercourse on the 29th and the condom popped but from his POV there was nothing to worry about. Well on Oct 1st I started having this light dark brown spotting till Monday morning. On Tuesday the 6th we had sex and the condom popped again so he just took it of. The next morning I started spotting again it was kind of dark put when I wipe it was pink/reddish like fresh blood and it is still occuring to this day. I took the first week of pills perfectly and on time the second week I took every other pill and it says if you miss 3 pills to start a new box well I haven't got my refill so I stopped taking them this past tues. Is this spotting just the reaction my body has to the birth control?
iVillage Member
Registered: 08-07-2007
In reply to: kris10_happy
Tue, 10-13-2009 - 1:16pm
It could be a reaction to the hormones in the pill and your irregular use of them.